CSN Login
Members Online: 5

You are here

Chemotherapy-induced Peripheral Neuropathy

Ron Silver
Posts: 85
Joined: Apr 2013

Last two fingers on both hands numb all last week and continuing.  Just starting 4th week of cisplatin.  Any suggestions?  Thanks.

Skiffin16's picture
Skiffin16
Posts: 8284
Joined: Sep 2009

I presume you are communicating with your MD's....

They can always possibly try Carboplatin or less dosage but more sessions of Cisplatin...?

I can't imagine them continuing on the same regime' if you are showing signs of damage...

Best,

John

Ron Silver
Posts: 85
Joined: Apr 2013

I will see the doc tomorrow.  Does it ever just "go away" if one lives with it?  Sounds like from your reply, they are going to change something.  Thanks for the heads up. 

Skiffin16's picture
Skiffin16
Posts: 8284
Joined: Sep 2009

Depending on the extent of damage and such..., but also it can be a permanat thing... Always best to let your MD's know as soon as possible on any changes. If they catch it in time they can look at alternatives..., if not and the damage is sever, it's something that might not go away.

My facility has a Chemom 101, handed out papers on the various chemo, ,eds, etc... Talked about possibly side effects, high fever situations, etc...

Chemo induced neuropathy was on the list...

JG

phrannie51's picture
phrannie51
Posts: 4382
Joined: Mar 2012

and both feet.  I'd get tingling in the week after chemo (cisplatin every 3 weeks)....and it would go away.  That is until I had the adjuvent chemo...another dose of cisplatin/5FU every three weeks after radiation was over.  I still have it.  My pointy and my thumb are the worst.....10 months out and it is still with me.....

I told them every time, but they didn't change anything in my treatment.....so I guess it's small potatoes compared to C.  I'm learning to live with it.....my feet don't bother me much, but my hands drive me nuts.

p

Ron Silver
Posts: 85
Joined: Apr 2013

Sounds like a big problem.  The hands are driving me nuts right now.  I will see what they say tomorrow morning.  Thank you. 

Subscribe to Comments for "Chemotherapy-induced Peripheral Neuropathy"